Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 15 > Generalized Reverse Derivations on Semiprime Rings
< Back to Volume

Generalized Reverse Derivations on Semiprime Rings

Full Text PDF

Abstract:

In this paper we extend our ideas from reverse derivation towards the Generalized reverse derivations on semiprime rings. In this Paper, we prove that if d is a non-zero reverse derivation of a semi prime ring R and f is a generalized reverse derivation, then is a strong commutativity preserving. Using this, we prove that R is commutative.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 15)
Pages:
1-4
Citation:
C. J. S. Reddy et al., "Generalized Reverse Derivations on Semiprime Rings", The Bulletin of Society for Mathematical Services and Standards, Vol. 15, pp. 1-4, 2015
Online since:
October 2015
Export:
Distribution:
References:

Ali. A and Shah .T., Centralizing and commuting generalized derivations on prime rings, Mathematics Bechnk. 60(2008), 1-2.

Bell. H. E. and Daif. M. N., On commutativity and strong commutativity preserving maps, Canad. Math. Bull. 37 (1994), 443-447.

Bell. H. E. and Martindale. W.S. III., Centralizing mappings of semi prime rings, Canad. Math. Bull. 30(1987), 92-101.

Bell. H. E. and Nada. I., On some center-like subsets of rings, Arch. Math. 48 (1987), 381-387.

Bresar. M. and Vukman.J., On some additive mappings in rings with involution, Aequationes Math. 38 (1989), 178-185.

Bresar. M., Centralizing mappings and derivations in prime rings, Journal of algebra, 156 (1993), 385-394.

Daif. M. N. and Bell. H. E., Remarks on derivations on semi prime rings, Inter. J. Math and Math. Sci. 15 (1992), 205-206.

Mayne. J. H., Centralizing mappings of Prime rings, Canad. Math. Bull. 27 (1984), 122-126.

Samman. M. and Alyamani.N., Derivations and reverse derivations in semi prime rings, International Mathematical Forum, 2, (2007), No. 39, 1895-(1902).

Suvarna. K. and Irfana. D. S., Centralizing generalized derivations on semi prime rings, International Journal of Mathematical Sciences, Vol. 7, May (2012), 123-126.

Vukman .J., A note on generalized derivations of semi prime rings, Taiwanese J. Math. 11 (2007), 367-370.

Show More Hide